BRAC University Institutional Repository

Browsing Volume 5, Number 1, 2008 by Subject "Non-linear incidence"

Browsing Volume 5, Number 1, 2008 by Subject "Non-linear incidence"

Sort by: Order: Results:

  • Rahman, Kazi Aminur; Jannatun, Nayeem; Salek, Mr. Md. Abu (BRAC University, 2008)
    Various kinds of deterministic models for the spread of infectious disease in populations have been analyzed mathematically and applied to specific diseases. In this paper a deterministic model for the dynamics of an ...

Search BRACU Repository


Advanced Search

making your publication more visible and accessible

... Want to know more?

To submit your article and improve the visibilty of your research, please contact with librarian@bracu.ac.bd

Policy Guidelines

Browse

My Account